Skip to content
My WebMD Sign In, Sign Up
MS effect everything!!
avatar
Flonightmare posted:
Diagnosed in march 2013, prior to that was a full time nurse, can't do the same work now with vision, strength, balance problems , had one fall occur at work. Hate this Fn disease......been on Avonex since march, thinking of going to oral med, my doc has experience with Tecfidera, anyone on it?
Reply
 
avatar
hackwriter responded:
Hi Flo,

I'll soon be starting Tecfidera. It performed well in clinical trials and demonstrated an excellent safety profile. The side effects are relatively mild and most patients have reported flushing and some stomach upset at the outset.

I hope some people who are currently taking Tecfidera will respond to your post and share their own experiences.

Kim
 
avatar
DanielleAisha responded:
I am currently taking Tecfidera and I have only one symptom: FLUSHING. Its relatively minor, but still annoying.
 
avatar
hopen4help replied to hackwriter's response:
Your the first person I have seen mention Tecfidera. I have recently started it. I did very well with virtually no side effects. Have been under high stress lately and am having some scary problems. Really concerned about my vision and spinal cord pain. Your thoughts would be very nice to hear. I don't know anyone with M.S. and feeling lost and alone.
 
avatar
hackwriter replied to hopen4help's response:
Hi hopenhelp,


Stress can worsen our symptoms temporarily. But for some of us it can actually bring on a flare. If you've had changes in your symptoms that have lasted for more than 48 hours, then you should call your neuro and report it. S/he will probably want to examine you and determine what's going on.

In the meantime, it's important that you rest and avoid stress as much as possible. It's our tendency to isolate ourselves when we are feeling worse, scared and alone, so it's good that you're here on the forum. I hope you'll call your doc right away. Do let us know what you find out.


Kim
 
avatar
hopen4help replied to hackwriter's response:
Thank you so very much for reaching out to me. Stress is weighing me down at the moment I believe most of my symptoms are stress, and weather related though I am still calling trying to reach my neuro. I'm really trying to be on top of my game as my husband is having a knee replacement on the 15th and I so desperately want to be with him at the hosp. Today I am doing better. I know I just have to put my feet up, let the darn laundry wait until I can do the necessary. I'm off to call again and see if I get an answer. The biggest thing I can't shake is the pressure I feel in my spinal cord. I too have a c3 lesion and they seem to be concerned about it. Maybe this is responsible for my latest changes. I am doing imaging next week and will be in front of my nuero by late Feb or earlier depending on her opinion about my latest images.She has been a life saver for me. I really am fortunate that I have complete confidence in my nuero.She has provided a great deal of support and good information for me. I really want to be narcotic free and deal with my M.S. as naturally as possible. Thank you so much Kim. Sorry I go on forever, it's just so good to share with someone I know can truly relate.God Bless! and I will tell you what is new with me as soon as I know. Though I may be gone for a week after the 15th to be by my husbands side. he is wonderful to me I am blessed with a great husband and two strong young men. "Our Children" No idea how I would make it without them.
star light
 
avatar
swampster1952 replied to hopen4help's response:
Hello starlight,

You know, somehow the word "stress" should be a "four letter word"! Since it can cause so many problems from us MS'ers.

I am glad to hear that you have a good relationship with your neuro.That is an important part of trying to figure out the best path to take in fighting this disease.

I hope your husbands knee surgery goes well and who needs clean clothes anyway?!

Dave


Featuring Experts

Neil S. Lava, MD, is the director of the multiple sclerosis clinic at Emory University in Atlanta. He has been treating multiple sclerosis patients si...More

Helpful Tips

Vitamin D
I've had MS since 2001 and had flare ups usually twice a year. Although I have mild MS with tingling and with flare up moderate pain I've ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.